UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint Journal article
FUZZY SETS AND SYSTEMS, 2017,Volume: 314,Page: 61-78
Authors:  Lai, Guanyu;  Liu, Zhi;  Zhang, Yun;  Chen, C. L. Philip
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Fuzzy logic system  Adaptive quantized control  Time delays  Lyapunov-Krasovskii functional  Nonlinear systems  Asymmetric dynamic quantizer  Communication constraint